Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex and my friend pulled out and it didn't dawn on me to take plan b until about 56 hours after event. That was about 3 in the morning on a Saturday. I took the plan b on a Monday morning. I spotted five days after taking plan b and now it's just cramping. I don't know if I am pregnant or could be since I could have had implantation bleeding.

Loading...

User avatar
Health Guru
9704 posts

Hi, how long after your last period started was it that you had unprotected intercourse?

Reply

Loading...

It was two weeks and my last two periods have been 21 days apart.
Reply

Loading...

User avatar
Health Guru
9704 posts
I would say you should be ok as you would have been pretty much past your fertile point, the symptoms you give are normal after you take the morning after pill, you may find your next period isn't on time or you may even miss one and they can take about 6 months to regulate again after.
Reply

Loading...

Ok my period was 20 feb and intercourse was 5 March. When is the fertile point then? Thank you so much!
Reply

Loading...

User avatar
Health Guru
9704 posts
Roughly working out if you have a regular 21 day cycle I would say you would've been most fertile around the 3rd.
Reply

Loading...

And the plan b can give cramps five to seven days after taking it? I've never taking this form of plan b before.
Reply

Loading...

User avatar
Health Guru
9704 posts
Yes it can cause cramping and can also bring your period on early too, it affects everyone in different ways and can also cause the same person different symptoms each time they take it so no one can actually say how it will affect you individually.
Reply

Loading...

Thank you for your advice and help :)
Reply

Loading...

User avatar
Health Guru
9704 posts
Your welcome and he you have any more questions about anything else feel free to ask and someone will try to answer best they can :)
Reply

Loading...